# SDR 2016FA0000515

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: General aviation
- Aircraft: N510B
- Make and model: Bnorm BN2
- Engine: Lyc IO540K1B5
- Engine time: 3,371 hours, 2,109 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Washer
- Part number: 71907
- Condition: Fragmented
- Location: Counterweight
- Part time: 2,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE COUNTERWEIGHT WASHER FOUND TO BE FRACTURED INTO THREE PIECES, BUT MAJORITY OF THE WASHER AND MAJORITY OF THE SNAP-RING WAS IN PLACE AND HAD NOT ALLOWED THE COUNTERWEIGHT PIN TO ESCAPE. MISSING FRAGMENTS WERE NOT RECOVERED FROM THE INTERNAL ENGINE SURFACES.  BOTH ENDS (EYELETS) OF THE COUNTERWEIGHT WASHER SNAP-RING WERE SEPARATED, ONLY ONE END WAS RECOVERED FROM THE OIL SUMP.
